On closedness conditions, strong separation, and convex duality
DOI:
https://doi.org/10.14232/actacyb.21.2.2013.5Abstract
In the paper, we describe various applications of closedness and duality theorems from previous works of the author. First, the strong separability of a polyhedron and a linear image of a convex set is characterized. Then, it is shown how stability conditions (known from the generalized Fenchel-Rockafellar duality theory) can be reformulated as closedness conditions. Finally, we present a generalized Lagrangian duality theorem for Lagrangian programs described with cone-convex/cone-polyhedral mappings.Downloads
Download data is not yet available.
Downloads
Published
2013-01-01
How to Cite
Ujvári, M. (2013). On closedness conditions, strong separation, and convex duality. Acta Cybernetica, 21(2), 273–285. https://doi.org/10.14232/actacyb.21.2.2013.5
Issue
Section
Regular articles